Bulletin of Mathematical Biology
The Bulletin of Mathematical Biology is devoted to research at the junction of computational, theoretical and experimental biology. Articles offer a combination of theory and experiment, documenting theoretical advances with clear exposition of how they further biological understanding. Its aim is to be of major interest to theorists and experimental biologists alike.
The Bulletin of mathematical biology also invites submissions of review articles which offer an in-depth treatment of an emerging research area, or a significant recent development, in the general area of computational, theoretical and mathematical biology. Those interested in writing such a review article should contact James Sneyd at email@example.com
This is the official journal of the Society for Mathematical Biology.
- 77 Volumes
- 416 Issues
- 4,280 Articles
- 51 Open Access
- 1939 - 2015 Available between
- Journal Title
- Bulletin of Mathematical Biology
- Volume 1 / 1939 - Volume 77 / 2015
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
|Previous Title||Print ISSN||Online ISSN|
|The bulletin of mathematical biophysics||0007-4985||1522-9602|
To view the rest of this content please follow the download PDF link above.